# SDR SWAA2023103103564

- Difficulty date: September 19, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER HORIZONTAL BULB SEAL IS WORN MKD DOT<[01] REMOVED AND REPLACED BULB SEAL AT LEFT WING REAR SPAR T/E DEFLECTION CONTROL RIB. AS PER B SOPM 20-50-02;[02] VERIFIED STEP 1.
